# SDR SWIA200922196

- Difficulty date: April 12, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 17,931 hours, 13,781 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LINTEL FITTING CRACKED.  (C CHECK)  REPAIRED PER REO.
